U-超富足半群上的偏序
Partial Orders on U-Superabundant Semigroups

作者: 杨亚楠 , 任学明 :西安建筑科技大学理学院,陕西 西安;

关键词: U-超富足半群偏序相容性广义Clifford半群U-Superabundant Semigroups Partical Order Compatiblility Generalized Clifford Semigroup

摘要:
定义了U-超富足半群(S,U)上的偏序≤l,≤r。证明了偏序l关于(S,U)上的乘法是相容的,当且仅当(S,U)为局部广义Clifford半群。

Abstract: The partial orders l,≤r and on U-superabundant semigroups (S,U) are defined. It is pro- ved that the partial order l about the multiplication on (S,U) is compatible if and only if that the U-superabundant semigroups (S,U) is a locally generalized Clifford semigroup.

文章引用: 杨亚楠 , 任学明 (2015) U-超富足半群上的偏序。 理论数学, 5, 54-58. doi: 10.12677/PM.2015.52008

参考文献

[1] Lawson, M.V. (1990) Rees matrix semigroups. Proceedings of the Edinburgh Mathematical Society, 33, 23-37.

[2] Petrich, M. and Reilly, N.R. (1999) Completely regular semigroups. New York, John Wiley & Sons.

[3] Lawson, M.V. (1991). Semigroups and ordered categories. I. the reduced case. Journal of Algebra, 141, 422-462.

[4] 任学明, 岑嘉评, 郭聿琦 (2009) 半群的广义Clifford定理.中国科学(A辑), 10, 1211-1215.

[5] Qiu, X.W., Guo, X.J. and Shum, K.P. (2013) Strongly rpp semigroups endowed with some natural partial orders. Journal of Semigroup Theory and Applications, 7, 2051-2937.

分享
Top